# SDR DALA2022072005019

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stringer
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2326725) DURING INSPECTION FOUND WEAR ON STA 787/STA 807 AND RBL= 3 AT AFT CARGO COMPARTMENT. STGR ON STA 787/STA 807 AND RBL= 3 AT AFT CARGO COMPARTMENT. WAS REPAIRED PER B737-800 SRM 53-00-53-2R PROCEDURE 2 REPAIR 2.
